# SDR IPXA2024031204950

- Difficulty date: February 28, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 31,515 hours, 21,842 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 53407101
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - T-CHORD STA 1040 BETWEEN RBL 10 TO RBL 20 LOWER SURFACE WITH CHAFING. VERIFIED: INSTALLED T-CHORD STA 1040 I.A.W. B757 200 51-40-02-OG. INSTALLED COVER HOT AIR EXHAUST ACTUADOR I.A.W. SRM 51-40-02-OG. VERIFIED COVER INSTALLED
